# SDR 96ZZZM1536

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1012
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Lock Actuator
- Part number: 269003213
- Condition: Failed
- Location: Lt Mlg Door
- Component: 269002121
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN GEAR DOOR LIGHT AND RED INTRANSIT LIGHT CAME ON DURING CLIMB-OUT.  AIRCRAFT RETURNED TO AIRPORT.  LANDING NORMAL. REMOVED AND REPLACED MAIN GEAR DOOR LOCK ACTUATOR IAW 32-33-08 OF THE MM.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
